# SDR SIMA2020012019001

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 37,242 hours, 32,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPC OF EMERGENCY LIGHTING SYSTEM FOUND BOTH OVERWING EMERGENCY LIGHT INOP-C/A-RAR BATTERY PACK #4 IAW EMB145 AMM 33-50-04-04 OPS CHECK GOOD.
